# SDR R61A2023120400676

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 49,249 hours, 31,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1075
- Condition: Discharged
- Location: Zone 100
- Part time: 48,406 hours, 32,785 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE FRONT SECTION OF THE AIRPLANE TURN OFF BEFORE THE 15-MINUTE WINDOW. R&R FRONT LH AND RH EMERGENCY LIGHT POWER UNIT
